Intracerebral hemorrhage (ICH) remains a cause of death in hematologic malignancies. Asparaginase represents a key agent in the treatment of acute lymphoblastic leukemia (ALL). The toxicity of asparaginase includes coagulopathy such as thrombotic or bleeding tendency. We report a case of fatal cerebral hemorrhage in a 12-year-old girl treated for ALL. Cerebral hemorrhage occurred after three injections of L-asparaginase. The patient presented with hypofibrinogenemia (0.36g/L), associated with thrombocytopenia (24,000/mm3). Despite maximal medical and surgical treatment (platelets and fresh-frozen plasma transfusions, red blood cells transfusion, fibrinogen replacement therapy, and craniotomy discharge), the patient died. L-asparaginase is well known for its prothrombotic action. By inhibiting the synthesis of fibrinogen and factors V, VII, VIII, and IX, it causes an increased risk of bleeding, including intracranial bleeding. Predictive scores for ICH onset have been established but there is no consensus on the management of coagulation disorders induced by L-asparaginase. It is recommended to check fibrinogen and antithrombin (AT) blood values in order to substitute them if they drop to < 1 g/L for fibrinogen and < 60% for AT. The management of asparaginase-induced ICH does not differ from that of ICH of other origin. The risk of death is high, and surgical treatment has not proven superior to medical therapy in terms of mortality rates and 6-month survival. Further studies are needed to define consensus guidelines for coagulation disorders induced by asparaginase and also to define the specific management in cases of ICH in childhood hematological malignancies.